American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Bruce Olberding. One-dimensional bad Noetherian domains. Trans. Amer. Math. Soc. 366 (2014) 4067-4095.
Abstract, references, and article information   
View Article: PDF

[2] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[3] Kamal Bahmanpour, Reza Naghipour and Monireh Sedghi. On the category of cofinite modules which is Abelian. Proc. Amer. Math. Soc. 142 (2014) 1101-1107.
Abstract, references, and article information   
View Article: PDF

[4] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information   
View Article: PDF

[5] Başak Ay and Lee Klingler. Unique decomposition into ideals for reduced commutative Noetherian rings. Trans. Amer. Math. Soc. 363 (2011) 3703-3716. MR 2775824.
Abstract, references, and article information   
View Article: PDF

[6] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF

[7] William J. Heinzer, Louis J. Ratliff Jr. and David E. Rush. Reductions of ideals in local rings with finite residue fields. Proc. Amer. Math. Soc. 138 (2010) 1569-1574. MR 2587440.
Abstract, references, and article information   
View Article: PDF

[8] Matthias Aschenbrenner and Christopher J. Hillar. Erratum for ``Finite generation of symmetric ideals''. Trans. Amer. Math. Soc. 361 (2009) 5627-5627. MR 2515827.
Abstract, references, and article information   
View Article: PDF

[9] Andrew Crabbe and Janet Striuli. Constructing big indecomposable modules. Proc. Amer. Math. Soc. 137 (2009) 2181-2189. MR 2495250.
Abstract, references, and article information   
View Article: PDF

[10] Jafar Azami, Reza Naghipour and Bahram Vakili. Finiteness properties of local cohomology modules for $\mathfrak a$-minimax modules. Proc. Amer. Math. Soc. 137 (2009) 439-448. MR 2448562.
Abstract, references, and article information   
View Article: PDF

[11] Christopher J. Hillar and Troels Windfeldt. Minimal generators for symmetric ideals. Proc. Amer. Math. Soc. 136 (2008) 4135-4137. MR 2431024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kamal Bahmanpour and Reza Naghipour. On the cofiniteness of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2359-2363. MR 2390502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wolfgang Hassler, Ryan Karr, Lee Klingler and Roger Wiegand. Indecomposable modules of large rank over Cohen-Macaulay local rings. Trans. Amer. Math. Soc. 360 (2008) 1391-1406. MR 2357700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Matthias Aschenbrenner and Christopher J. Hillar. Finite generation of symmetric ideals. Trans. Amer. Math. Soc. 359 (2007) 5171-5192. MR 2327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lee Klingler and Lawrence S. Levy. Representation type of commutative Noetherian rings. III. Global wildness and tameness. Memoirs of the AMS 176 (2005) MR 2147090.
Book volume table of contents   

[17] K. Khashyarmanesh and Sh. Salarian. Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring. Proc. Amer. Math. Soc. 132 (2004) 2215-2220. MR 2052396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel Katz and Eric West. A linear function associated to asymptotic prime divisors. Proc. Amer. Math. Soc. 132 (2004) 1589-1597. MR 2051118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yongwei Yao. Primary decomposition: Compatibility, independence and linear growth. Proc. Amer. Math. Soc. 130 (2002) 1629-1637. MR 1887009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Heinzer, Christel Rotthaus and Sylvia Wiegand. Approximating discrete valuation rings by regular local rings. Proc. Amer. Math. Soc. 129 (2001) 37-43. MR 1694346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Y. Sharp. Injective modules and linear growth of primary decompositions. Proc. Amer. Math. Soc. 128 (2000) 717-722. MR 1641105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shiro Goto and Kenji Nishida. Catenarity in module-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 3495-3502. MR 1618674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fred Richman. The regular element property. Proc. Amer. Math. Soc. 126 (1998) 2123-2129. MR 1443853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert Gilmer and William Heinzer. Every local ring is dominated by a one-dimensional local ring. Proc. Amer. Math. Soc. 125 (1997) 2513-2520. MR 1389520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edgar Enochs and Jinzhong Xu. On invariants dual to the Bass numbers. Proc. Amer. Math. Soc. 125 (1997) 951-960. MR 1363457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3